RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 7, Pages 1172–1181 (Mi de4603)  

Numerical methods

Superconvergence of schemes of the finite element method with numerical integration for fourth-order quasilinear elliptic equations

R. Z. Dautov

Kazan State University

Full text: PDF file (1012 kB)

Bibliographic databases:
UDC: 519.63
Received: 12.02.1982

Citation: R. Z. Dautov, “Superconvergence of schemes of the finite element method with numerical integration for fourth-order quasilinear elliptic equations”, Differ. Uravn., 18:7 (1982), 1172–1181

Citation in format AMSBIB
\Bibitem{Dau82}
\by R.~Z.~Dautov
\paper Superconvergence of schemes of the finite element method with numerical integration for fourth-order quasilinear elliptic equations
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 7
\pages 1172--1181
\mathnet{http://mi.mathnet.ru/de4603}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=666455}


Linking options:
  • http://mi.mathnet.ru/eng/de4603
  • http://mi.mathnet.ru/eng/de/v18/i7/p1172

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:67
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020